# SDR JJBA20241007003

- Difficulty date: October 3, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 38,414 hours, 25,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 51194
- Condition: Inoperative
- Location: Zone 200
- Part time: 6,069 hours, 5,454 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH EXTERIOR FWD EMERGENCY LIGHT OUT. REMOVED AND REPLACED LH FORWARD EXTERIOR LIGHT. OPS CHECK FAILED. SLAVED IN NEW INVERTER. OPS CHECK FAILED. REINSTALLED ORIGINAL INVERTER. REMOVED AND REPLACED #1 BATTERY POWER SUPPLY. OPS CHECK SAT.
